# SDR GTIA050171

- Difficulty date: May 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD ENTRY AREA FLOOR SUPPORT IS CORRODED.  REMOVED FLOOR SUPPORT.  FOUND FLOOR SUPPORT TO BE OUT OF LIMITS USING CALIPERS.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  TREATED AND PRIMED.  TOPCOAT FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
